Du côté de chez Pu
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 1, p. 1-44
@article{ASENS_1972_4_5_1_1_0,
     author = {Berger, Marcel},
     title = {Du c\^ot\'e de chez Pu},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 5},
     number = {1},
     year = {1972},
     pages = {1-44},
     doi = {10.24033/asens.1219},
     zbl = {0227.52005},
     mrnumber = {46 \#8119},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1972_4_5_1_1_0}
}
Berger, Marcel. Du côté de chez Pu. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 1, pp. 1-44. doi : 10.24033/asens.1219. http://www.numdam.org/item/ASENS_1972_4_5_1_1_0/

[1] F. J. Almgren, Measure theoretic geometry and elliptic variational problems (Bull. Amer. Math. Soc., vol. 75, 1969, p. 285-304). | MR 39 #2034 | Zbl 0185.35202

[2] M. Berger, Trois remarques sur les variétés riemanniennes à courbure positive (C. R. Acad. Sc., t. 263, série A, 1966, p. 76-78). | MR 33 #7966 | Zbl 0143.45001

[3] M. Berger, Geodesics in riemannian geometry, Tata Institute, Bombay, 1965. | MR 35 #6100 | Zbl 0165.55601

[4] M. Berger, Quelques problèmes de géométrie riemannienne (L'Enseignement mathématique, t. 16, 1970, p. 73-96). | MR 41 #7583 | Zbl 0195.23304

[5] M. Berger, Quelques formules de variation pour une structure riemannienne (Ann. scient. Éc. Norm. Sup., t. 3, 1970, p. 285-294). | Numdam | MR 43 #3969 | Zbl 0204.54802

[6] M. Berger et D. Ebin, Some decompositions of the space of symmetric tensors on a riemannian manifold (Journ. Diff. Geom., vol. 3, 1969, p. 379-392). | MR 42 #993 | Zbl 0194.53103

[7] M. Berger, P. Gauduchon et E. Mazet, Le spectre d'une variété riemannienne, Springer, Lectures Notes in math. n° 194. | MR 43 #8025 | Zbl 0223.53034

[8] E. Bonan, Sur les G-structures de type quaternionien (Thèse, Paris, 1967). | MR 38 #1624

[9] J. E. Brothers, Integral geometry in homogeneous spaces (Trans. Amer. Math. Soc., vol. 124, 1966, p. 480-517). | MR 34 #1973 | Zbl 0166.18103

[10] R. B. Brown and A. Gray, Riemannian manifolds with holonomy group Spin (9), Preprint, University of Maryland.

[11] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 2e édition, 1951. | MR 13,491e | Zbl 0044.18401

[12] J. Dieudonné, Éléments d'analyse, t. III, Gauthier-Villars, Paris, 1970. | Zbl 0208.31802

[13] L. P. Eisenhart, Riemannian geometry, Princeton University Press, 1949. | MR 11,687g | Zbl 0041.29403

[14] H. Federer, Geometric measure theory, Springer-Verlag, 1969. | MR 41 #1976 | Zbl 0176.00801

[15] H. Freundenthal, Oktaven, Ausnahmegruppen und Oktaven Geometrie, Utrecht, 1960. | Zbl 0100.03006

[16] A. Gray, A note on manifolds whose holonomy group is a subgroup of Sp (n).Sp (1), Preprint, University of Maryland.

[17] L. W. Green, Auf Wiedersehensflächen (Ann. of Math., vol. 78, 1963, p. 289-299). | MR 27 #5206 | Zbl 0116.13503

[18] S. Helgason, Differential geometry and symmetric spaces, Academic Press, 1962. | MR 26 #2986 | Zbl 0111.18101

[19] S. Helgason, The Radon transform on euclidean spaces, ... (Acta Mathematica, vol. 113, 1965, p. 153-180). | MR 30 #2530 | Zbl 0163.16602

[20] F. Hirzebruch and K. Kodaira, On the complex projective spaces (J. Math. pures et appl., t. 36, 1956, p. 201-216). | MR 19,1077c | Zbl 0090.38601

[21] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. II, Interscience Publishers, 1969. | MR 38 #6501 | Zbl 0175.48504

[22] V. Y. Kraines, Topology of quaternionic manifolds (Trans. Amer. Math. Soc., vol. 122, 1966, p. 357-367). | MR 33 #738 | Zbl 0148.16101

[23] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris, 1958. | MR 23 #A1329 | Zbl 0096.16001

[24] H. P. Mc Kean and I. M. Singer, Curvature and the eigenvalues of the laplacian (J. Diff. Geom., vol. 1, 1967, p. 43-70). | MR 36 #828 | Zbl 0198.44301

[25] R. Michel, Sur certains tenseurs symétriques des projectifs réels, Preprint, Université de Marseille; et à paraître au Journal de mathématiques pures et appliquées. | Zbl 0257.53063

[26] B. O'Neill, The fundamental equations of a submersion (Michigan math. J., vol. 13, 1966, p. 459-469). | MR 34 #751 | Zbl 0145.18602

[27] P. M. Pu, Some inequalities in certain non-orientable manifolds (Pacific J., vol. 11, 1962, p. 55-71).

[28] G. De Rham, On the area of complex manifolds, Seminar on several complex variables, Institute of advanced study, 1957-1958.

[29] G. De Rham, Variétés différentiables, Hermann, Paris, 1955.

[30] H. Samelson, On curvature and characteristic of homogeneous spaces (Michigan math. J., vol. 5, 1958, p. 13-18). | MR 21 #2277 | Zbl 0084.37407

[31] L. A. Santalo, Integral geometry in general spaces, Proc. Intern. Cong. math., 1950, vol. I. | Zbl 0049.23803

[32] N. Steenrod, Topology of fibre bundles, Princeton University Press, 1951. | MR 12,522b | Zbl 0054.07103